Delay-dependent Robust Stabilization and H Control for Uncertain Stochastic T-S Fuzzy Systems with Discrete Interval and Distributed Time-varying Delay

P. Balasubramaniam T. Senthilkumar

P. Balasubramaniam, T. Senthilkumar. Delay-dependent Robust Stabilization and H∞ Control for Uncertain Stochastic T-S Fuzzy Systems with Discrete Interval and Distributed Time-varying Delay[J]. 国际自动化与计算杂志(英)/International Journal of Automation and Computing, 2013, 10(1): 18-31 . doi: 10.1007/s11633-013-0692-2
引用本文: P. Balasubramaniam, T. Senthilkumar. Delay-dependent Robust Stabilization and H Control for Uncertain Stochastic T-S Fuzzy Systems with Discrete Interval and Distributed Time-varying Delay[J]. 国际自动化与计算杂志(英)/International Journal of Automation and Computing, 2013, 10(1): 18-31 . doi: 10.1007/s11633-013-0692-2
P. Balasubramaniam and T. Senthilkumar. Delay-dependent Robust Stabilization and H∞ Control for Uncertain Stochastic T-S Fuzzy Systems with Discrete Interval and Distributed Time-varying Delay. International Journal of Automation and Computing, vol. 10, no. 1, pp. 18-31 , 2013 doi:  10.1007/s11633-013-0692-2
Citation: P. Balasubramaniam and T. Senthilkumar. Delay-dependent Robust Stabilization and H∞ Control for Uncertain Stochastic T-S Fuzzy Systems with Discrete Interval and Distributed Time-varying Delay. International Journal of Automation and Computing, vol. 10, no. 1, pp. 18-31 , 2013 doi:  10.1007/s11633-013-0692-2

Delay-dependent Robust Stabilization and H Control for Uncertain Stochastic T-S Fuzzy Systems with Discrete Interval and Distributed Time-varying Delay

doi: 10.1007/s11633-013-0692-2

Delay-dependent Robust Stabilization and H Control for Uncertain Stochastic T-S Fuzzy Systems with Discrete Interval and Distributed Time-varying Delay

More Information
    Corresponding author: P. Balasubramaniam
计量
  • 文章访问数:  5259
  • HTML全文浏览量:  32
  • PDF下载量:  2694
  • 被引次数: 0
出版历程
  • 收稿日期:  2011-03-15
  • 修回日期:  2012-03-31
  • 刊出日期:  2013-02-20

Delay-dependent Robust Stabilization and H Control for Uncertain Stochastic T-S Fuzzy Systems with Discrete Interval and Distributed Time-varying Delay

doi: 10.1007/s11633-013-0692-2

摘要: In this paper, delay-dependent robust stabilization and H∞ control for uncertain stochastic Takagi-Sugeno (T-S) fuzzy systems with discrete interval and distributed time-varying delays are discussed. The purpose of the robust stochastic stabilization problem is to design a memoryless state feedback controller such that the closed-loop system is mean-square asymptotically stable for all admissible uncertainties. In the robust H∞ control problem, in addition to the mean-square asymptotic stability requirement, a prescribed H∞ performance is required to be achieved. Sufficient conditions for the solvability of these problems are proposed in terms of a set of linear matrix inequalities (LMIs) and solving these LMIs, a desired controller can be obtained. Finally, two numerical examples are given to illustrate the effectiveness and less conservativeness of our results over the existing ones.

English Abstract

P. Balasubramaniam, T. Senthilkumar. Delay-dependent Robust Stabilization and H∞ Control for Uncertain Stochastic T-S Fuzzy Systems with Discrete Interval and Distributed Time-varying Delay[J]. 国际自动化与计算杂志(英)/International Journal of Automation and Computing, 2013, 10(1): 18-31 . doi: 10.1007/s11633-013-0692-2
引用本文: P. Balasubramaniam, T. Senthilkumar. Delay-dependent Robust Stabilization and H Control for Uncertain Stochastic T-S Fuzzy Systems with Discrete Interval and Distributed Time-varying Delay[J]. 国际自动化与计算杂志(英)/International Journal of Automation and Computing, 2013, 10(1): 18-31 . doi: 10.1007/s11633-013-0692-2
P. Balasubramaniam and T. Senthilkumar. Delay-dependent Robust Stabilization and H∞ Control for Uncertain Stochastic T-S Fuzzy Systems with Discrete Interval and Distributed Time-varying Delay. International Journal of Automation and Computing, vol. 10, no. 1, pp. 18-31 , 2013 doi:  10.1007/s11633-013-0692-2
Citation: P. Balasubramaniam and T. Senthilkumar. Delay-dependent Robust Stabilization and H∞ Control for Uncertain Stochastic T-S Fuzzy Systems with Discrete Interval and Distributed Time-varying Delay. International Journal of Automation and Computing, vol. 10, no. 1, pp. 18-31 , 2013 doi:  10.1007/s11633-013-0692-2
参考文献 (33)

目录

    /

    返回文章
    返回